# SDR CALA9802051

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.62 INCH CRACK IN LT WING NR 3 LEADING EDGE FLAP MAIN CASTING AT O/B HINGE MOUNT AREA.  THE NR 3 LEADING EDGE FLAP WAS REMOVED AND REPLACED IAW MM 27-81-1.
